Acne is definitely getting worse. I broke out in quite a few cystic pimples. Some went away without fully coming out while others are running their full course. I have the biggest pimple I think I have ever had on my chin. I think the really little bumps I had are going away slowly. I still do not have dry skin, but my lips are still dry and I think my eyes are starting to dry out more easily and my scalp is getting drier too. I was spot treating with the salicylic acid, but spot treating just turned into using it on my entire face. I think i will just spot treat the cystic pimples starting now because yesterday I did notice my face was a little red. I switched to using Neutrogena sensitive skin face lotion, because I felt like the Cetaphil lotion was making my skin even more oily. I am still using Cetaphil face wash and also I am using Neutrogena toner with no alcohol in it, I use it to get all the excess face wash and makeup off my skin.
One side effect I was getting that was a little concerning were headaches. Every night after I would take my pill I would get them and usually in the morning they were gone, but still come and go throughout the day. I did a lot of research and read that minor headaches are actually common when starting Accutane and that they were probably due to dehydration. I looked up what a dehydration headache felt like and that was exactly what mine felt like. They were minor and they would move around as I moved around and they were on and off. I started drinking a TON of water and it has seemed to help a lot. I've been drinking about 10 cups of water a day and nothing else for the past couple of days. I still get them but they are much better, hopefully if I continue to drink a lot they will go away completely. Other than that I have not had any other concerning side effects.
One thing that I may be imagining is my hair seems to be growing faster...I looked it up and have found some people with a similar side effect, but it doesn't seem to common, I hope it's not a precursor to it falling out!